# SDR ASAA2013021993945

- Difficulty date: February 19, 2013
- Submitted: February 21, 2013
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 4,303 hours, 1,295 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning Light
- Condition: False Activation
- Location: Fmc
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER ENGINE START,  NOTICED THE FMC DISAGREE LIGHTS ON.  PERFORMED QRH 11.2, FMC MESSAGE NO LONGER DISPLAYED.
